# SDR SWAA2023090183813

- Difficulty date: July 29, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET BS 500D STR 19L FWD CARGO COMPARTMENT 2023-469976<[01] REPLACED GUSSET BS 500D STR 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 143A7902 SHEET 174 REV -. SEE INDIVIDUAL SIGNSOFF BELOW.;[02] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
